MathSciNet Relay Station
MathSciNet bibliographic data
MR1451076 46S10 (46E10)
Katsaras, A. K.; Beloyiannis, A. Non-Archimedean weighted spaces of continuous functions. Rend. Mat. Appl. (7) 16 (1996), no. 4, 545–562.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement